MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 8 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 8 MM; DENTAL IMPLANT
Catalog Number 1993
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.E1: email address unknown / not provided.G4: additional pma/510(k) number ¿ k962106.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
The customer reported peri-implantitis and loss of integration at the implant at tooth location #3.The implant was removed.Symptoms as a result of the event: edema, inflammation, infection, bone loss.

Brand Name
IMPL TWIST MP-1 5.0 MM 8 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17842239
Report Number0002023141-2023-02681
Device Sequence Number17223574
Product Code DZE
UDI-Device Identifier00889024013162
UDI-Public(01)00889024013162(17)220531(10)63667771
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013494
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2022
Device Catalogue Number1993
Device Lot Number63667771
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic